Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Subgroups and automorphisms of extended Schottky type groups


Author: Vicki Chuckrow
Journal: Trans. Amer. Math. Soc. 150 (1970), 121-129
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1970-0265580-3
MathSciNet review: 0265580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0265580-3
Article copyright: © Copyright 1970 American Mathematical Society